Henkin L.. Boolean representation through propositional calculus. Fundamenta mathematicae, vol. 41 no. 1 , pp. 89–96.Łoś J.. Remarks on Henkin's paper: Boolean representation through propositional calculus. Fundamenta mathematicae, vol. 44 no. 1 , pp. 82–83 [Book Review]

Journal of Symbolic Logic 38 (3):521-522 (1973)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273063
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,373
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

A Theory of Propositional Types.Leon Henkin - 1963 - Fundamenta Mathematicae 52:323-334.
A Note on the Theory of Propositional Types.Andrzej Grzegorczyk - 1964 - Fundamenta Mathematicae 54 (3):27-29.

Analytics

Added to PP index
2013-11-22

Total views
23 ( #404,947 of 2,286,136 )

Recent downloads (6 months)
1 ( #838,750 of 2,286,136 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature